MAUDE Adverse Event Report: US ENDOSCOPY; INJECTION NEEDLE

US ENDOSCOPY; INJECTION NEEDLE
Model Number 00711811
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during patient procedures their carr-locke injection needles would not retract.The procedures were completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The devices subject of the reported event were not available for evaluation.Without the return or inspection of the device, a root cause cannot be determined.The instructions for use states, "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Note: do not stretch the device because stretching may cause the needle projection length to be altered.Do not attempt to actuate the injection needle with the catheter in a straightened position.The injection needle has been engineered and manufactured with a specific "preload" that is necessary to assure the full projection and full retraction of the needle from the distal hub when the device is in very tortuous configurations." in-service training was offered on the proper use and operation of the carr-locke injection needle, however the user facility declined.The device history record (dhr) for the subject lot was reviewed and no issues were noted.No additional issues have been reported.

Brand Name
NA
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21724209
Report Number1528319-2025-00022
Device Sequence Number13134445
Product Code FCG
UDI-Device Identifier00724995180881
UDI-Public(01)00724995180881(11)250106(17)280106(10)11736991
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number(10)11736991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown